# SDR 3SVA2021F00069

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N11MM
- Make and model: Cessna 441
- Aircraft serial: 4410105
- Aircraft time: 10,255 hours, 7,957 cycles
- Engine: Garrtt TPE33110N
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: CM35897
- Condition: Failed
- Location: Cockpit
- Part time: 10,225 hours, 7,957 cycles
- Component: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT FROM BASE, CAPT. NOTED SMOKE EMITTING FROM LIGHT SWITCH AREA AT THE LOWER LH CONSOLE.  THEY TAXIIED BACK HOME BASE UNEVENTFULLY AND HANDED OVER THE AIRCRAFT TO MAINTENANCE.  IT WAS IMMEDIATELY APPARENT THAT THE RH STROBE LIGHT CIRCUIT BREAKER SWITCH DID NOT SHUT THE STROBE LIGHTS OFF WHEN ACTUATED WITH THE BATTERY ON.  BATTERIES WERE DISCONNECTED AND AN INSPECTION OF THE RH STROBE LIGHT SYSTEM WAS CONDUCTED.  SEVERAL WIRES ALONG THE LENGTH OF THE CIRCUIT WERE DARK WITH A BURNT SMELL, AND A CHAFE TO GROUND WAS NOTED AT THE WINGTIP CONNECTOR TO THE STROBE LIGHTS. THE CB SWITCH WAS SLIGHTLY BULGED FROM OVERHEATING WITH A BURNT SMELL.  NO OTHER SYSTEMS WERE MALFUNCTIONING, AND THE AFFECTED WIRES DID NO APPARENT DAMAGE TO THE SURROUNDING WIRING OR COMPONENTS.  THE AFFECTED WIRING WAS REPAIRED OR REPLACED PER MM PRACTICES, ENSURING PROPER CLEARANACE AND CHAFE PROTECTION. THE AFFECTED 7 AMP CIRCUIT BREAKER SWITCH WAS REPLACED, AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  TOTAL TIME ON THE AFFECTED CIRCUIT BREAKER SWITCH COULD NOT BE DETERMINED, AND IS ASSUMED TO BE ORIGINAL.
